# SDR 01FDEA00084

- Difficulty date: February 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, RIGHT BS 870 TERMINAL FITTING FOUND CRACKED AT FASTENER HOLE AT ROW 4 HOLE 3 & ROW 4 HOLE 3.
